# SDR ASOA2018053035138

- Difficulty date: May 23, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 39,519 hours, 30,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX INSPECTION,  THE ORANGE HALF OF THE FLOOR EMERGENCY LIGHT STRIP WAS NOT ILLUMINATING.  REMOVED & REPLACED EMERGENCY LIGHT STRIP, OPS CHECKED GOOD.  THE ACFT WAS APPROVED FOR RETURNED TO SERVICE.
